RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 39, Issue 6(240)  


Greetings to N. N. Bogolyubov on his 75th birthday

Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian
N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev
3
New directions in geometry
Yu. I. Manin
47
On the geometry of hyperbolic attractors of smooth cascades
R. V. Plykin
75
Asymptotic and geometric quantization
M. V. Karasev, V. P. Maslov
115
The first 50 million prime numbers
D. Zagier
175

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On symmetric quasigroups
V. M. Galkin
191
On uniqueness classes of the solutions of boundary-value problems for second-order parabolic equations in an unbounded domain
A. G. Gagnidze
193
On many-valued Lie groups
D. I. Gurevich
195
Metric and category properties of subsets of the cluster set of a Fuchsian group
S. V. Kravtsev
197
Lipschitz pre-orders and Lipschitz utility functions
V. L. Levin
199
On the signature and kernel of the bilinear form associated with a permanent
A. A. Panov
201
Some topological properties preserved by the relation of $M$-equivalence
V. G. Pestov
203
On the rank and cardinality of Noetherian families of sets
S. A. Peregudov
205
On dense subalgebras of iterative and pre-iterative algebras of continuous functions
Z. G. Sadyhov
207
On the Liouville Poisson brackets and one-dimensional Hamiltonian systems of hydrodynamic type arising in the Bogolyubov–Whitham averaging theory
S. P. Tsarev
209
The boundaries of certain normality domains for rational maps
M. V. Jakobson
211
On the branching theory for a non-linear operator invariant under a group
T. S. Èrgashbaev
213

Mathematical Events in the USSR
The Twenty-First International Congress of Mathematicians (Warsaw, August 1983)
S. M. Nikol'skii, A. B. Zhizhchenko
215
Mikhail Iosifovich Kadets (on his sixtieth birthday)
I. M. Gel'fand, B. Ya. Levin, V. A. Marchenko, A. V. Pogorelov, S. L. Sobolev
249
All-Union conference “Theory of Transcendental Numbers and its Applications”
A. I. Galochkin, N. I. Fel'dman, A. B. Shidlovskii
251

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
253
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019